MAUDE Adverse Event Report: LimaCorporate S.p.A SMR System; SMR System - Reverse HP Lateralizing Liner Long Dia. 44mm

LimaCorporate S.p.A SMR System; SMR System - Reverse HP Lateralizing Liner Long Dia. 44mm
Model Number 1362.09.120
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed on (b)(6) 2025 due to implant instability.The surgical approach was restricted in terms of lateralisation on the glenoid side due to the monoblock design of the custom glenoid.Different humeral options were trialled to achieve stability.The surgeon felt that the extension and long lateralised liner were providing excessive length without corresponding lateralisation, potentially contributing to instability.The extension and long lateralised liner were therefore removed and replaced with a long lateralised liner.Previous surgery was performed on (b)(6) 2025.The cmd 25-1154 implant (cmd 25-1154 monoblock glenoid, product code 9617.Pe.04z), which had been implanted on (b)(6) 2025, was not revised, together with the humeral body and the stem.The surgeon followed the standard surgical workflow for shoulder revision.The explanted components included: smr humeral extension + 9 mm (product code 1352.15.001, lot 2422607, ster.N.2400222).Smr reverse hp lat.Liner long (product code 1362.09.120, lot 2422590, ster.N.2400215).Patient is male, 81 years old.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation: the explanted components will not return to the manufacturer.Checking the manufacturing charts of the involved lot #2422590, no pre-existing anomalies were found on the (b)(4) devices manufactured with the same lot #.This is the first complaint received for the involved lot #.A final mdr will be shared upon completion of the investigation.

Brand Name
SMR System
Common Device Name
SMR System - Reverse HP Lateralizing Liner Long Dia. 44mm
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50865350
Report Number3008021110-2026-00385
Device Sequence Number21501351
Product Code PHX
UDI-Device Identifier08033390050036
UDI-Public08033390050036
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K252352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1362.09.120
Device Catalogue Number1362.09.120
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown